Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Hi there

Expand Messages
  • willem landstra
    Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily. ... From: cwlistmom To: GIWorld-Hepatitis@yahoogroups.com Sent: Friday, March 01, 2002
    Message 1 of 4 , Mar 2, 2002
    • 0 Attachment
      Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily.
      ----- Original Message -----
      From: cwlistmom
      To: GIWorld-Hepatitis@yahoogroups.com
      Sent: Friday, March 01, 2002 2:14 PM
      Subject: [GIWorld-Hepatitis] Hi there


      Wow! There's SO much valuable information in all of the messages!
      Thank you so much for taking the time to post everything.

      Yesterday I was reading about "itching." Gary (my hubby) gets this
      rash every so often on his upper arm or on his back. It almost looks
      like someone scratched him as opposed to a circular rash of some
      type. It really itches him for about a day or two and then gradually
      subsides.

      Anyone else here have that? What do you do for it?

      Thanks.....Beverly


      Yahoo! Groups Sponsor
      ADVERTISEMENT




      Welcome to GIHepWorld

      Post message: GIWorld-Hepatitis@yahoogroups.com
      Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
      Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
      List owner: GIWorld-Hepatitis-owner@yahoogroups.com
      URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


      Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.



      [Non-text portions of this message have been removed]
    • claudine intexas
      ... My next pick up of peg will be my last but hv had no viral ... Cher, This is just my opinion, but I think that since you have cirrhosis you should stay on
      Message 2 of 4 , Mar 2, 2002
      • 0 Attachment
        --- runabout_104 <runabout104@...> wrote:
        My next pick up of peg will be my last but hv had no viral
        > load
        > as of it---I am sure tht will be a nail biting dy. If I am not @ 0
        > what hv I accomplished??? Does that mean failure??? I guess it does

        > and where do u start after that.

        Cher,
        This is just my opinion, but I think that since you have cirrhosis
        you should stay on the medications longer - for a year if possible.
        That gives you a better chance of a sustained response and a chance
        for your liver to do some healing. Of course, if your doctor won't
        agree, there is not much you can do, but I'd really try talking to
        him about staying on longer. If you have not cleared the virus, NO,
        it is not a complete waste. You have still given your liver a break,
        and often treatment will slow or stop progression of the disease.
        Good luck!
        Claudine

        __________________________________________________
        Do You Yahoo!?
        Yahoo! Sports - sign up for Fantasy Baseball
        http://sports.yahoo.com
      Your message has been successfully submitted and would be delivered to recipients shortly.